Seguir
Timothy Nguyen
Título
Citado por
Citado por
Ano
Dataset distillation with infinitely wide convolutional networks
T Nguyen, R Novak, L Xiao, J Lee
Advances in Neural Information Processing Systems 34, 5186-5198, 2021
602021
Dataset Meta-Learning from Kernel Ridge-Regression
T Nguyen, Z Chen, J Lee
International Conference on Learning Representations (ICLR), 2021
522021
Architecture Matters in Continual Learning
S Iman Mirzadeh, A Chaudhry, D Yin, T Nguyen, R Pascanu, D Gorur, ...
arXiv e-prints, arXiv: 2202.00275, 2022
18*2022
The Seiberg-Witten equations on manifolds with boundary I: the space of monopoles and their boundary values
T Nguyen
Communications in Analysis and Geometry 20 (3), 565-676, 2010
112010
On discrete features of the wave equation in singular pp-wave backgrounds
O Evnin, T Nguyen
Journal of High Energy Physics 2008 (09), 105, 2008
82008
The perturbative approach to path integrals: A succinct mathematical treatment
T Nguyen
Journal of Mathematical Physics 57 (9), 092301, 2016
72016
Quantization of the nonlinear sigma model revisited
T Nguyen
Journal of Mathematical Physics 57 (8), 082301, 2016
72016
Quantum Yang-Mills theory in two dimensions: Exact versus perturbative
T Nguyen
arXiv preprint arXiv:1508.06305, 2015
72015
A lower bound on the radius of analyticity of a power series in a real Banach space
T Nguyen
Studia Math 191, 171-179, 2009
72009
Remote Periodic and Quasiperiodic Motions in the Planar Circular Restricted 3-Body Problem of KAM and Aubry-Mather Type
V Kaloshin, T Nguyen
Preprint, 2005
52005
The Seiberg-Witten Equations on Manifolds with Boundary II: Lagrangian Boundary Conditions for a Floer Theory
T Nguyen
Communications in Analysis and Geometry 26 (1), 113-216, 2010
4*2010
Wilson loop area law for 2D Yang-Mills in generalized axial gauge
T Nguyen
arXiv preprint arXiv:1601.04726, 2016
32016
Anisotropic function spaces and elliptic boundary value problems
T Nguyen
Mathematische Nachrichten 285 (5‐6), 687-706, 2012
32012
Lagrangian correspondences and Donaldson’s TQFT construction of the Seiberg–Witten invariants of 3–manifolds
T Nguyen
Algebraic & Geometric Topology 14 (2), 863-923, 2014
22014
Stochastic Feynman Rules for Yang-Mills Theory on the Plane
T Nguyen
arXiv preprint arXiv:1607.07463, 2016
12016
A Response to Economics as Gauge Theory
T Nguyen
arXiv preprint arXiv:2112.03460, 2021
2021
Mathematical Aspects of Quantum Field Theory
T Nguyen
2014
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–17